Isoniazid Induced Metabolic Acidosis and Renal Dysfunction in an Elderly Patient with Chronic Renal Disease

Author(s): Upinder Kaur, Sankha S. Chakrabarti, Indrajeet S. Gambhir

Journal Name: Current Drug Safety

Volume 11 , Issue 2 , 2016


Become EABM
Become Reviewer
Call for Editor

Graphical Abstract:


Abstract:

Metabolic acidosis is one of the common manifestations of Isoniazid toxicity but rare with normally used doses of the drug. Among anti tubercular drugs, rifampicin, streptomycin and capreomycin are commonly implicated in renal injury. Here we report the first case of metabolic acidosis and renal injury caused by isoniazid at normal prescribed dose.

Keywords: Isoniazid, metabolic acidosis, renal dysfunction.

Rights & PermissionsPrintExport Cite as

Article Details

VOLUME: 11
ISSUE: 2
Year: 2016
Published on: 14 October, 2015
Page: [181 - 183]
Pages: 3
DOI: 10.2174/1574886310666151014114509
Price: $65

Article Metrics

PDF: 49
HTML: 2
EPUB: 1
PRC: 1